MathSciNet Relay Station
MathSciNet bibliographic data
MR2683847 (2011j:34223) 34K13 (34K45 92D25)
Luo, Zhenguo; Dai, Binxiang; Wang, Qi Existence of positive periodic solutions for a nonautonomous neutral delay $n$-species competitive model with impulses. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3955–3967.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement